# SDR 9718075529

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1B7361
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 5,893 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE OIL BYPASS LIGHT ILLUMINATED.  ENGINE THRUST WAS REDUCED BUT LIGHT PERSISTED.  THE NR 2 ENGINE WAS SHUT DOWN.  AIRCRAFT DIVERTED TO IAD AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE OIL FILTER AND CHIP DETECTORS, NO CONTAMINATES WERE FOUND.  ENGINE OIL DIFFERENTIAL PRESSURE SWITCH WAS REPLACED.
